On a question of Lehmer
Fonctions abéliennes et nombres transcendants, Mémoires de la Société Mathématique de France, Serie 2 no. 2  (1980), p. 35-39
@incollection{MSMF_1980_2_2__35_0,
     author = {Dobrowolski, E.},
     title = {On a question of Lehmer},
     booktitle = {Fonctions ab\'eliennes et nombres transcendants},
     editor = {Bertrand, Daniel and Waldschmidt, Michel},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {2},
     year = {1980},
     pages = {35-39},
     zbl = {0448.12001},
     mrnumber = {82h:12003},
     language = {mul},
     url = {http://www.numdam.org/item/MSMF_1980_2_2__35_0}
}
Dobrowolski, E. On a question of Lehmer, in Fonctions abéliennes et nombres transcendants, Mémoires de la Société Mathématique de France, Serie 2, no. 2 (1980), pp. 35-39. doi : 10.24033/msmf.277. http://www.numdam.org/item/MSMF_1980_2_2__35_0/

[1] P. E. Blanksby and H. L. Montgomery, Algebraic integers near the unit circle Acta Arith. 28 (1971), pp.355-369. | MR 45 #5082 | Zbl 0221.12003

[2] E. Dobrowolski, On a question of Lehmer and the number of irreducible factors of a polynomial, Acta Arith. 34 (1979), pp.125-135. | MR 80i:10040 | Zbl 0416.12001

[3] E. Dobrowolski, W. Lawton, A. Schinzel, On a problem of Lehmer, Acta Math. Acad. Sci. Hungaricae (to appear).

[4] W. Lawton, Asymptotic properties of roots of polynomials-preliminary report, Proceedings of the Seventh Iranian National Mathematical Conference, Azarabadegan University, Tabris, Iran, March 1976. | Zbl 0445.30005

[5] D. H. Lehmer, Factorization of certain cyclotomic functions, Ann. Math. 2, 34 (1933), pp.461-479. | JFM 59.0933.03 | Zbl 0007.19904

[6] C. L. Stewart, On a theorem of Kronecker and related question of Lehmer, Séminaire de théorie des nombres, Bordeaux, 1977-1978, n° 7, 11p. | Zbl 0401.12002